MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen option cemented femoral component size e right catalog #: 00576401552 lot #: 64364012, nexgen stemmed nonaugmentable tibial component size 3 catalog #: 00598603701 lot #: 64391450, nexgen standard cemented all poly patella size 29mm catalog #: 00597206529 lot #: 63436585.G2 - report source - foreign: event occurred in the united kingdom.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee manipulation under anesthesia approximately two (2) months following right knee arthroplasty to address pain, swelling and decreased range of motion.Following the manipulation, the patient showed improvement and no additional patient consequences were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records provided were reviewed and confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE EF 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21403361
Report Number0001822565-2025-00401
Device Sequence Number9318311
Product Code JWH
UDI-Device Identifier00889024634923
UDI-Public(01)00889024634923(17)270731(10)64464847
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596403210
Device Lot Number64464847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite